See Alike in...

Alike App

Browser

naniwani

837d

Anyone have massive weight gain from meds? I am unrecognizable and it is horrifying.

    • Barbequetie

      833d

      Gained 30 lbs this year from my meds. Psych continues to insist it’s not a side effect, but after trying everything else I’ve given up. Just trying to live with my new appearance.

    • OddlyVan

      837d

      Over the past 7 years. I've gained 100 pounds. It started with Lexapro and birth control for me. Then spiraled into the meds I'm on now. I don't exactly eat the healthiest or work out necessarily though.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion